A few results on the complexity of classes of identifiable recursive function sets


Authored By:R. Klette
Paper Title:A few results on the complexity of classes of identifiable recursive function sets
In:Sektion Mathematik report 4 (M) 77, Friedrich Schiller Universitat, Jena
Publication Date: 1977
Pages:1-16

BibTeX Record:
@Article{k-rccirfs-77,
author = "R. Klette",
title = "A few results on the complexity of classes of identifiable recursive function sets",
journal = "Sektion Mathematik report 4 (M) 77, Friedrich Schiller Universitat, Jena",
year = "1977",
pages = "1--16",
}

Hide BibTeX Record